# SDR DALA1146550672

- Difficulty date: July 15, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR TORQUE TUBE COUPLES UPPER BEARING CORRODED.  REPAIRED PER CMM 52-11-25 PAGE 305 AND PAGE 706.  AT SAA/SAT ON N/R 189410 W/O 88245560001.
